Announcement

Collapse
No announcement yet.

Yeast!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • kadi
    replied
    The Longs brand 7 day version of Monistat does not bother me, though the Diflucan or the 3 day "ovule" treatments do cause me IC or vulvar burning symptoms. You might try the 7 day one, it seems to be milder, if you can't get what you usually use...

    Hope you feel better soon.

    Leave a comment:


  • vm
    replied
    That's probably what caused your flare, huh? Or partly caused. Glad you know what it is, but yeast infections suck! Hope it can be cleared up quickly.

    Leave a comment:


  • Sarojini
    replied
    LOL

    I LOVE IT.... the "burning bush"... that is what I am going to call it from now on

    Thanks for brightening my day

    Leave a comment:


  • patricia1
    replied
    Nasty little critter bug. I hope you find relief soon. My gyno calls it the "burning bush" and that is so totally true

    Leave a comment:


  • Sarojini
    replied
    Nope... things will go forward as planned, since the yeast will be cleared up by then.

    Leave a comment:


  • SharonA
    replied
    Is this going to interfere with your surgery schedule?

    Leave a comment:


  • Sarojini
    replied
    Well, I tried calling my doc's office, and the doctor on call would not prescribe Diflucan, which is what I normally use. If I can wait, I may call tomorrow when the office is open (I have to anyway, since I'm out of antibiotics and I think I'm STILL supposed to be on them in prep for the 2nd stage). Perhaps my regular doc will prescribe the Diflucan along with the new antibiotic.

    However, if I get too uncomfortable, I might have to try Monistat, although the last time I tried that I felt much worse before I got better... I think it triggered a bladder flare too. Ugh....

    Leave a comment:


  • kadi
    replied
    Aw, geez. What do you usually use for that?

    Leave a comment:


  • ICNDonna
    replied
    I'm glad you don't have to worry about going to work tomorrow.

    Donna

    Leave a comment:


  • Sarojini
    started a topic Yeast!

    Yeast!

    Well, I've been waiting for this to happen... I finally have a yeast infection!! *sigh*

    It was inevitable though. I have been on antibiotics for two weeks now to deal with the first stage of my Interstim and to prepare for the second -- I've been on doxycycline, then gentamycin and some antibiotic from the cephalosporin group during surgery, and then doxy again, so essentially I've just been sitting here waiting for the yeastie beasties to come around...

    And so this morning I went to pee, realized it sort of burned, then realized my labia were sore when I wiped... ALL are classic symptoms of yeast with me. I have a slight white yeasty discharge, but normally I don't have much discharge with these infections anyway. I just know it's a yeast infection -- I'm the queen of yeast, I get vaginal infections and even oral thrush, so by now I am an expert on this.

    Time to get out the yeast weapons of mass destruction!!!
Working...
X